Alert archive / Texas / River Flood Warnings in 2015
River Flood Warning 68, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at May 29, 2015, 4:40 AM CDT for Llano County, Texas. It took effect at May 29, 2015, 6:50 AM CDT. It was in force for 19 hr.
The area
The outline as issued.
The facts
- Issued
- May 29, 2015, 4:40 AM CDT (09:40 UTC)
- In effect from
- May 29, 2015, 6:50 AM CDT
- Expired
- May 30, 2015, 1:24 AM CDT
- In force
- 19 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Llano County, TX
The radar
The Ft Hood radar (KGRK), 125 km from the middle of the area, began a volume at 09:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Llano River at Llano (LLAT2).
- Action stage
- 10 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08151500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
701
WGUS44 KEWX 290940
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
440 AM CDT FRI MAY 29 2015
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Llano River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC299-300340-
/O.NEW.KEWX.FL.W.0068.150529T1150Z-150530T0624Z/
/LLAT2.1.ER.150529T1150Z.150529T1800Z.150529T1824Z.NO/
440 AM CDT FRI MAY 29 2015
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Llano River At Llano.
* Until Friday evening...or until the warning is cancelled.
* At 4:00 AM Friday the stage was 8.2 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage Friday morning and continue to rise to near
10.2 feet by early Friday afternoon.The river will fall below flood stage by
late friday afternoon.
* Impact...At 10.0 feet...Minor lowland flooding can swamp boats in the lower
Llano River in Kingsland.
* Flood History...This crest compares to a previous crest of 11.2 feet on Jul 6
2002.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 6AM
Location STG STG STG DAY TIME Fri Sat Sun Mon Tue
Llano 10 10 8.2 Fri 4 AM 10.1 8.8 5.7 4.5 3.8
&&
LAT...LON 3067 9896 3075 9896 3078 9854 3067 9843
3060 9841 3071 9858
$$2 follow-up statements
463
WGUS84 KEWX 291300
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
800 AM CDT FRI MAY 29 2015
...The flood warning continues for the following rivers in Texas...
Llano River at Llano Affecting Llano County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC299-300700-
/O.EXT.KEWX.FL.W.0068.000000T0000Z-150530T0716Z/
/LLAT2.2.ER.150529T1107Z.150529T1400Z.150529T1916Z.NO/
800 AM CDT FRI MAY 29 2015
The flood warning continues for
the Llano River at Llano.
* At 7:00 AM Friday the stage was 11.3 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 13.0 feet by late this
morning. The river will fall below flood stage this afternoon.
* Impact...At 12.0 feet...Moderate lowland flooding makes secondary roads and
low bridges in the flood plain dangerous to motorists. Equipment should be
moved from low docks and boat ties loosened downstream in Kingsland..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Llano 10 10 11.3 Fri 7 AM 6.2 4.2 3.6 3.4 3.2
&&
LAT...LON 3067 9896 3075 9896 3078 9854 3067 9843
3060 9841 3071 9858
$$827
WGUS84 KEWX 300224
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
924 PM CDT FRI MAY 29 2015
...The flood warning is cancelled for the following rivers in Texas...
Llano River at Llano Affecting Llano County
Pedernales River At Johnson City Affecting Blanco County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC299-300254-
/O.CAN.KEWX.FL.W.0068.000000T0000Z-150530T0716Z/
/LLAT2.1.ER.150529T1107Z.150529T1415Z.150529T1656Z.NO/
924 PM CDT FRI MAY 29 2015
The flood warning is cancelled for the Llano River at Llano.
* At 9:00 PM Friday the stage was 7.7 feet.
* Flood stage is 10.0 feet.
* Forecast...The river is now well below flood stage and will continue falling.
This is the last forecast for this event.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 6AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Llano 10 10 7.7 Fri 09 PM 7.0 4.5 3.6 3.3 3.0
&&
LAT...LON 3067 9896 3075 9896 3078 9854 3067 9843
3060 9841 3071 9858
$$
TXC031-300254-
/O.CAN.KEWX.FL.W.0069.000000T0000Z-150530T0818Z/
/JOCT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
924 PM CDT FRI MAY 29 2015
The flood warning is cancelled for the Pedernales River At Johnson City.
* At 9:00 PM Friday the stage was 12.2 feet.
* Flood stage is 14.0 feet.
* Forecast...The river level crested at 13.1 feet Friday morning. This is below
flood stage. The river level is now well below bankfull and will continue
falling.
This is the last forecast for this event.
* Impact...At 13.0 feet...Low water crossings upstream flood..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 6AM
Location STG STG STG Day Time Sat Sun Mon Tue Wed
Johnson City 13 14 12.2 Fri 09 PM 11.9 11.7 11.4 11.2 11.1
&&
LAT...LON 3026 9841 3034 9841 3037 9818 3046 9809
3041 9802 3031 9812
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at May 29, 2:55 AM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, May 29, 2:55 AM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 255 AM CDT FRI MAY 29 2015 .SHORT TERM (TODAY THROUGH SATURDAY)... LINE OF SHOWERS AND STORMS IS FINALLY SHOWING SIGNS OF SLOWLY WEAKENING AS IT MOVES SOUTHEAST WITH LIGHTNING TRENDS STEADILY DECREASING. SEVERE WINDS WERE THE PREDOMINANT SEVERE TYPE WITH SEVERAL REPORTS OF 60 TO 70 MPH WIND GUSTS ACROSS THE WESTERN AND NORTHERN CWA INCLUDING BEXAR COUNTY. RAINFALL AMOUNTS HAVE BEEN WELL BEHAVED BECAUSE THE MAIN LINE OF THE HEAVIER STORMS HAS BEEN MOVING AT A DECENT SPEED AROUND 40-45 MPH. DUAL-POL PRECIP ESTIMATES SHOW WIDESPREAD 1-2 INCHES WITH ISOLATED SPOTS NEAR 3 INCHES WHICH IS ABOUT WHAT WE WERE EXPECTING. THIS LINE OF SHOWERS WILL CONTINUE TO PUSH SOUTHEAST WITH LINGERING STRATIFORM RAIN EXPECTED TO PERSIST FOR SEVERAL MORE HOURS AND WILL LET THE FLASH FLOOD WATCH CONTINUE UNTIL THE EXPIRATION TIME AT 12Z. THIS RESIDUAL RAIN WILL ALLOW FOR PRECIP AMOUNTS TO SLOWLY INCREASE FOR THE REST OF THE OVERNIGHT PERIOD AND THIS MORNING. FOR TODAY...LEFT HIGHER POPS IN THE FORECAST FOR THE 12Z TO 18Z TIME PERIOD TO ACCOUNT FOR THE STRATIFORM PRECIP AND WILL DECREASE THEM IN THE AFTERNOON HOURS. WILL HAVE 20-30 POPS IN THE AFTERNOON...WITH THE HIGHER POPS ACROSS THE EASTERN COUNTIES WHERE THE BEST MOISTURE WILL BE. THINK THE ATMOSPHERE WILL BE PRETTY WELL WORKED OVER AND AM NOT EXPECTING TOO MUCH ACTIVITY. THE TTU WRF SEEMS TO BE INITIALIZED WELL AND SHOWS VERY LITTLE ACTIVITY AFTER 18Z. WE WILL HAVE TO WATCH NORTHWEST TEXAS ONCE AGAIN IN THE AFTERNOON FOR THUNDERSTORM DEVELOPMENT. IT SHOULD BE A BIT LESS THAN YESTERDAY DUE TO THE ABSENCE OF SIGNIFICANT UPPER FORCING. A LARGE TROUGH WILL BE PASSING THROUGH THE CENTRAL PLAINS AND A COLD FRONT IS EXPECTED TO PUSH SOUTH INTO NORTH TEXAS. THIS SHOULD BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT AND SOME MODELS ARE SHOWING SIGNS THESE WILL TRY TO ONCE AGAIN CONGEAL INTO A LINE...DETACH FROM THE FRONT AND MOVE SOUTH. MOST MODELS KEEP THE BULK OF THE ACTIVITY NORTH OF OUR FORECAST AREA UNTIL SATURDAY...WHEN THE ACTUAL FRONT MAKES IT. THEREFORE...THE CHANCES OF A REPEAT MCS TONIGHT APPEARS TO BE LOW. POPS WILL INCREASE SATURDAY AS THE SLOW MOVING FRONT MOVES INTO THE AREA. WITH THE BOUNDARY...THERE WILL ALWAYS BE A CHANCE OF LOCALLY HEAVY RAIN AND THAT WILL BE OUR MAIN CONCERN. HOWEVER...IT IS TOUGH TO PIN-POINT EXACTLY WHERE THAT WILL OCCUR AND WILL ONLY CONTINUE TO MENTION IT IN THE HWO UNTIL MORE CONFIDENCE ON TIMING OR AN AREA CAN BE OBTAINED. && .LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)... HIGHER RAIN CHANCES WILL CONTINUE SATURDAY NIGHT ACROSS THE AREA WITH THE FRONTAL BOUNDARY NEAR THE AREA. THE THREAT FOR HEAVY RAIN SHOULD SLOWLY DIMINISH AS AS UPPER LOW IS EXPECTED TO STALL AND BE NEARLY STATIONARY WELL TO OUR EAST. THIS STALLED UPPER LOW WILL ALLOW WINDS THROUGHOUT THE ATMOSPHERIC COLUMN TO BE NORTHERLY WHICH GENERALLY IS NOT THE BEST FOR HEAVY RAIN. THINK WE WILL SEE DIURNALLY DRIVEN CONVECTION MONDAY THROUGH THURSDAY...MAINLY IN THE EASTERN ZONES WHERE MOISTURE WILL BE BEST AND IN CLOSER PROXIMITY TO THE UPPER LOW. ALSO...WITH THE NORTH FLOW IN THE ATMOSPHERE...PRECIPITABLE WATER VALUES WILL DECREASE TO BELOW 1.5 INCHES FOR MOST OF THE CWA ON SUNDAY AND LAST THROUGH THE END OF THE PERIOD. THIS WILL ALSO HELP ENSURE THE WANING THREAT FOR HEAVY RAINFALL. HOWEVER...WE WILL HAVE TO GET THROUGH THE WEEKEND FIRST. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 86 71 86 67 82 / 40 30 50 50 30 AUSTIN BERGSTROM INTL AIRPORT 85 70 84 66 81 / 40 20 50 50 40 NEW BRAUNFELS MUNI AIRPORT 86 71 85 67 83 / 40 20 50 50 40 BURNET MUNI AIRPORT 83 69 82 64 80 / 40 30 60 50 30 DEL RIO INTL AIRPORT 88 73 86 68 86 / 20 20 40 50 30 GEORGETOWN MUNI AIRPORT 84 70 83 65 81 / 40 30 60 50 30 HONDO MUNI AIRPORT 86 72 85 67 84 / 20 20 40 50 40 SAN MARCOS MUNI AIRPORT 85 71 84 67 82 / 40 20 50 50 40 LA GRANGE - FAYETTE REGIONAL 86 72 85 67 83 / 50 20 60 50 40 SAN ANTONIO INTL AIRPORT 86 72 86 68 83 / 30 20 50 50 40 STINSON MUNI AIRPORT 86 73 86 69 82 / 30 20 50 50 40 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR THE FOLLOWING COUNTIES: BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL... COMAL...DIMMIT...EDWARDS...FAYETTE...FRIO...GILLESPIE...GUADALUPE... HAYS...KENDALL...KERR...KINNEY...LEE...LLANO...MAVERICK...MEDINA... REAL...TRAVIS...UVALDE...VAL VERDE...WILLIAMSON...ZAVALA. && MESOSCALE/AVIATION...04 SYNOPTIC/GRIDS...HAMPSHIRE
Hazardous weather outlook, May 28, 11:38 PM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1138 PM CDT THU MAY 28 2015 TXZ171>173-183>194-202>209-217>225-228-291815- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 1138 PM CDT THU MAY 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT. ...SEVERE THUNDERSTORM WATCHES ARE IN EFFECT THROUGH 4 AM CDT... ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 7 AM CDT FRIDAY MORNING... A LINE OF THUNDERSTORMS WILL MOVE ACROSS ALL OF SOUTH CENTRAL TEXAS DURING THE OVERNIGHT HOURS. RAINFALL TOTALS OF 1 TO 3 INCHES ARE EXPECTED AND WILL CAUSE FLASH FLOODING AND AGGRAVATE ONGOING RIVER FLOODING. ALSO...STRONG TO SEVERE STORMS ARE EXPECTED WITH WIND GUSTS UP TO 60 MPH POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS REMAIN IN THE FORECAST THROUGH THE WEEKEND AND EARLY NEXT WEEK. LOCALLY HEAVY RAINFALL WILL REMAIN A CONCERN THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.
In the hours before
Local storm report, May 29, 1:21 AM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
121 AM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM FLASH FLOOD BURNET 30.76N 98.23W
05/29/2015 BURNET TX LAW ENFORCEMENT
HAMILTON CREEK CAUSED WATER TO GO OVER THE ROAD
&&
EVENT NUMBER EWX1500589
LJHLocal storm report, May 29, 1:23 AM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
123 AM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM FLASH FLOOD MARBLE FALLS 30.58N 98.27W
05/29/2015 BURNET TX LAW ENFORCEMENT
NUMEROUS LOW WATER CROSSINGS CLOSED IN MARBLE FALLS
&&
EVENT NUMBER EWX1500590
LJHLocal storm report, May 29, 1:41 AM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
141 AM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1113 PM TSTM WND DMG FREDERICKSBURG 30.27N 98.87W
05/28/2015 GILLESPIE TX LAW ENFORCEMENT
DOWNED TREES ON TIVYDALE ROAD AND WIDESPREAD POWER
OUTAGES ACROSS TOWN
&&
EVENT NUMBER EWX1500591
LJHLocal storm report, May 29, 1:43 AM CDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
143 AM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM TSTM WND DMG 1 ENE ANDERSON MILL 30.46N 97.80W
05/29/2015 WILLIAMSON TX LAW ENFORCEMENT
LARGE TREE DOWN
&&
EVENT NUMBER EWX1500592
LJHSpecial weather statement, May 29, 2:00 AM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
200 AM CDT FRI MAY 29 2015
TXZ217-228-290745-
DIMMIT TX-MAVERICK TX-
200 AM CDT FRI MAY 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MAVERICK AND DIMMIT
COUNTIES UNTIL 245 AM CDT...
AT 200 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GILSON GROVES...OR 20 MILES SOUTHEAST OF CARRIZO SPRINGS...MOVING
SOUTH AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CARRIZO SPRINGS...BIG WELLS...ASHERTON...LAS VEGAS...CATARINA...
BRUNDAGE...LIGHT...CARRIZO HILL AND GILSON GROVES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
SOUTH CENTRAL TEXAS.
LAT...LON 2820 10014 2849 10027 2864 9959 2864 9939
2821 9940
TIME...MOT...LOC 0700Z 351DEG 33KT 2827 9969
ALLENLocal storm report, May 29, 2:46 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
246 AM CDT FRI MAY 29 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 AM FLASH FLOOD 1 SW SPRING BRANCH 29.85N 98.42W
05/29/2015 COMAL TX COUNTY OFFICIAL
1.2 FEET OF WATER REPORTED OVER ROLLING CREEK ROAD AT
FAWN LANE. SEVERAL OTHER ROADS IN COMAL COUNTY CLOSED
DUE TO FLOODING
&&
EVENT NUMBER EWX1500593
MCOThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 8:35 PM CDT | Special Weather Statement | EWX | Val Verde | 40 min |
| May 28, 9:00 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 75 min |
| May 28, 9:28 PM CDT | Special Weather Statement | EWX | Edwards | 47 min |
| May 28, 9:37 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real, Val Verde | 68 min |
| May 28, 9:57 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Real, Uvalde, Val Verde | 93 min |
| May 28, 10:23 PM CDT | Areal Flood Advisory | EWX | Edwards, Val Verde | 4 hr |
| May 28, 10:24 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kerr, Llano | 81 min |
| May 28, 10:49 PM CDT | Special Weather Statement | EWX | Bandera | 41 min |
| May 28, 10:55 PM CDT | Severe Thunderstorm Warning | EWX | Bandera | 65 min |
| May 28, 11:05 PM CDT | Flash Flood Warning | EWX | Edwards, Gillespie, Kerr, Llano, Real | 4 hr |
| May 28, 11:16 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Kendall | 89 min |
| May 28, 11:23 PM CDT | Special Weather Statement | EWX | Maverick, Uvalde, Zavala | 52 min |
| May 28, 11:31 PM CDT | Flash Flood Warning | EWX | Bandera, Kendall, Kerr, Medina, Real, Uvalde | 4 hr |
| May 28, 11:36 PM CDT | Areal Flood Advisory | EWX | Edwards, Kinney, Real, Uvalde, Val Verde | 4 hr |
| May 28, 11:48 PM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Comal, Gillespie, Hays, Kendall and 3 more | 4 hr |
| May 28, 11:58 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Medina | 92 min |
| May 29, 12:03 AM CDT | Severe Thunderstorm Warning | EWX | Hays, Travis, Williamson | 87 min |
| May 29, 12:13 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Medina, Uvalde | 4 hr |
| May 29, 12:39 AM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Guadalupe | 81 min |
| May 29, 12:51 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio, Wilson | 84 min |
| May 29, 12:53 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Comal, Guadalupe, Hays, Travis and 1 more | 4 hr |
| May 29, 1:04 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Lee | 41 min |
| May 29, 1:19 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Frio, Medina, Wilson, Zavala | 4 hr |
| May 29, 1:26 AM CDT | River Flood Warning | EWX | Kerr | 22 hr |
| May 29, 1:37 AM CDT | River Flood Warning | EWX | Bandera | 17 hr |
| May 29, 1:48 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Fayette, Gonzales, Guadalupe, Lee and 1 more | 4 hr |
| May 29, 2:00 AM CDT | Special Weather Statement | EWX | Dimmit | 45 min |
| May 29, 2:54 AM CDT | River Flood Warning | EWX | Val Verde | 26 hr |
| May 29, 2:54 AM CDT | River Flood Warning | EWX | Val Verde | 32 hr |
| May 29, 3:06 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 3 days |
| May 29, 8:01 AM CDT | River Flood Warning | EWX | Blanco | 19 hr |
| May 29, 3:12 PM CDT | Flash Flood Watch | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 27 more | 34 hr |
Nearby
River Flood Warnings in Texas, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.